Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 47, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 20, 2018, 3:00 PM EDT for 4 counties in Indiana. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 3:00 PM EDT (19:00 UTC)
- Expired
- Jul 20, 2018, 3:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, IN, Huntington County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 47 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 3:14 PM EDT | TORNADO | 3 Sw Lincolnville, IN | AN EF-0 TORNADO, TRAVELING NORTHEAST, CAUSED THREE TREES TO BE UPROOTED, SEVERAL BRANCHES TO BE BROKEN AND A ROOF TO BE REMOVED FROM AN OUTBUILDING ALONG ITS PATH. |
| Jul 20, 3:22 PM EDT | HAIL 1 | Lincolnville, IN | LASTED FOR 30 SECONDS. |
| Jul 20, 3:39 PM EDT | TSTM WND DMG | Huntington, IN | 1-1.25 TREE BRANCHES DOWN. MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 2:12 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
451
WUUS53 KIWX 201900
SVRIWX
INC003-069-169-183-201945-
/O.NEW.KIWX.SV.W.0047.180720T1900Z-180720T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
300 PM EDT FRI JUL 20 2018
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Western Allen County in northeastern Indiana...
Eastern Wabash County in north central Indiana...
Whitley County in northeastern Indiana...
Huntington County in northeastern Indiana...
* Until 345 PM EDT.
* At 259 PM EDT, severe thunderstorms were located along a line
extending from near Columbia City to 6 miles north of Andrews to La
Fontaine, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Huntington, Wabash, Columbia City, North Manchester, Tri-lakes,
Churubusco, South Whitley, Andrews, Markle, La Fontaine, Aboite,
Roanoke, Lancaster, Zanesville, Lagro, Larwill, Mount Etna, Laud,
Lorane and Collamer.
This includes the following highways...
Interstate 469 between mile markers 7 and 8.
Interstate 69 in Indiana between mile markers 276 and 291, and
between mile markers 294 and 299, and near mile marker 303.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 600 PM EDT for north central
and northeastern Indiana.
LAT...LON 4067 8583 4096 8584 4105 8568 4118 8569
4118 8565 4122 8565 4123 8521 4092 8528
4092 8534 4074 8533 4071 8535
TIME...MOT...LOC 1859Z 258DEG 27KT 4119 8558 4095 8562 4070 8573
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MARSILI1 follow-up statement
569
WWUS53 KIWX 201915
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
315 PM EDT FRI JUL 20 2018
INC003-069-169-183-201945-
/O.CON.KIWX.SV.W.0047.000000T0000Z-180720T1945Z/
Allen IN-Wabash IN-Whitley IN-Huntington IN-
315 PM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR WESTERN ALLEN...EASTERN WABASH...WHITLEY AND HUNTINGTON
COUNTIES...
At 315 PM EDT, severe thunderstorms were located along a line
extending from near Tri-lakes to 6 miles north of Huntington to 8
miles northeast of La Fontaine, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Huntington, Columbia City, Tri-lakes, Churubusco, South Whitley,
Andrews, Markle, Aboite, Roanoke, Lancaster, Zanesville, Lagro, Mount
Etna, Laud, Raber, Arcola, Majenica, Banquo, Bippus and Rolling
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 600 PM EDT for north central
and northeastern Indiana.
LAT...LON 4068 8579 4087 8577 4105 8568 4110 8564
4114 8560 4122 8553 4123 8521 4092 8528
4092 8534 4074 8533 4071 8535
TIME...MOT...LOC 1915Z 258DEG 27KT 4121 8543 4097 8547 4072 8558
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:07 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 20, 1:07 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 107 PM EDT Fri Jul 20 2018 .SYNOPSIS... Issued at 106 PM EDT Fri Jul 20 2018 Numerous showers and thunderstorms are expected this afternoon as a strong upper level disturbance tracks through. A few thunderstorms may become severe with damaging winds, small hail, heavy rain, and perhaps an isolated tornado the threats. Chances for on and off showers will remain in the forecast tonight through Sunday. Lows will be in the 60s and highs will be in the 70s this weekend. A mainly dry and warmer pattern is expected next week. && .UPDATE... Issued at 1000 AM EDT Fri Jul 20 2018 Forecast is in good shape with only some minor changes to the day 1 SPC outlook (9 am update) for this afternoon. Broken lines of convection across central/eastern portions will continue to translate east as narrow dry slot/warm sector follows late morning into the early afternoon. Mid level lapse rates to 7.5 C/km and MUCAPE values up to 1000 j/kg may produce some SPS worthy storms (pea size hail, gusts 30-40 mph, heavy rain) with this initial batch this morning. Latest VIS trends suggest a few hours of at least partial insolation within dry slot late morning and early afternoon. This heating in combination with mid-upper 60s sfc dewpoints and cooling aloft should push MLCAPE values to 1200-2000 j/kg by 18-19z, highest south of US 30 in IN. 0-3 km bulk shear values appear favorable for organization across the southern half of the forecast area, while more favorable deep layer shear remains well south of the local area. Potent vort max over northern IL will ripple east providing the lift for multiple clusters of convection between 18z and 00z. SPC did increase tornado probabilities a bit, especially near IN/OH border where evolving convection eventually catches up to the above mentioned warm front. Otherwise no change to the Day 1 outlook with damaging winds, small hail, and non- zero tornado chances the main risks. Our latest thinking here at the office is parameters favor areas along/south of US 24 in IN for higher severe probs after 18z...with shear/instability balance more marginal across the northern half of the IWX CWA. Stay tuned as this is an unusual setup for late July. && .SHORT TERM...(Today and Tonight) Issued at 300 AM EDT Fri Jul 20 2018 Linear squall line progressing through srn IL hampering convective development here locally this morning as it subdues better low level moisture flux/theta-e advection as evident in strong subsidence seen in GOES 16 water vapor. Eventual decay of this convection should yield further newd development toward daybreak through ecntrl IN/nw OH. Otherwise primary development not anticipated til early aftn tied to vigorous sw disturbance ovr nrn IA wrapping through srn periphery of upper low and progged into far nw IN by 18Z. At least partial insolation expected prior with conditional svr risk (wind) tied to degree of realized sfc based destabilization as effective shear adequate to support organized convection. However better svr prospects along with some tor risk seen further south into cntrl IN where stronger mid level flow overlaps channel of backed sfc flow and where greater sfc based instability should manifest. Nevertheless approach of upper low and continued forcing aloft will keep threat of showers going overnight especially nw half in proximity to upper low. && .LONG TERM...(Saturday through Thursday) Issued at 300 AM EDT Fri Jul 20 2018 Upper low over srn lake MI to start the period will quickly drop swd into the TN valley by late Sun. Decent deformation based forcing expected Sat within as yet still vigorous circulation aloft. Thereafter feature opens up and weakens with general drying spreading n-s following across the area Sun. Consensus blend generally accepted here with decaying shower threat with time late Sat night through Sun evening. Thereafter followed EC/GEM composite taking associated mid level trough influence east which has been the going trend as GFS continues to to suffer from its typical convective feedback. Mon/Tue aftn pops could be dropped yet will hold for another model cycle/continuity. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 106 PM EDT Fri Jul 20 2018 Thunderstorms with sig restrictions and potentially some stronger wind gusts will be the primary concern this afternoon as a strong vort max and occluded front traverse northern IN. Latest radar and hi-res guidance hints at main impacts between 1730 and 1930z at KSBN and between 1930-22z at KFWA. These thunderstorms may become severe. VFR to low MVFR cigs with breezy ssw winds otherwise this afternoon. An upper low will bring lowering cigs and on and off showers to the area tonight into Saturday, best chances for rain and eventually IFR stratus at KSBN in closer proximity to the main circulation center. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 6 PM EDT this evening for LMZ043-046. && UPDATE...Steinwedel SYNOPSIS...Steinwedel SHORT TERM...T LONG TERM...T AVIATION...Steinwedel Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 20, 4:24 AM EDT, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 424 AM EDT Fri Jul 20 2018 MIZ077>081-210900- Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of southwest Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms could be strong to severe with gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High risk for rip currents on Lake Michigan Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003>009-012>018-020-022-023-210900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami- 424 AM EDT Fri Jul 20 2018 /324 AM CDT Fri Jul 20 2018/ This hazardous weather outlook is for portions of northern Indiana. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms may be severe with damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High risk for rip currents on Lake Michigan Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx OHZ001-002-004-005-015-016-025-210900- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Allen OH- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms could be strong to severe with gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ024>027-032>034-OHZ024-210900- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Van Wert- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms may be severe with damaging winds and perhaps a tornado. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-210900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight An isolated thunderstorm is possible this afternoon. Hazardous conditions for small craft will exist through this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Hazardous conditions for small craft are expected Saturday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Local storm report, Jul 20, 12:00 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 1 ENE ANGOLA 41.65N 84.98W
07/20/2018 STEUBEN IN EMERGENCY MNGR
DAMAGE TO SEVERAL LARGE TREES. SOME TREES
SNAPPED AT CENTER.
&&
NDMSpecial weather statement, Jul 20, 12:53 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1253 PM EDT FRI JUL 20 2018
INZ013-020-201730-
White-Pulaski-
1253 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WHITE AND
PULASKI COUNTIES...
At 1252 PM EDT/1152 AM CDT/, strong thunderstorms were clustered near
Monon, or 9 miles west of Monticello, moving northeast at 45 mph.
Wind gusts up to 50 mph, pea size hail, frequent lightning and brief
heavy rainfall are possible with these storms.
Locations impacted include...
Winamac, Monon, Wolcott, Francesville, Pulaski, Ripley, Reynolds,
Monterey, Beardstown, Vanmeter Park, Lakeside In Pulaski County,
Denham, Headlee, Lee, Lawton, Sitka, Star City, Thornhope, Bell
Center and Buffalo.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4084 8704 4084 8699 4091 8699 4091 8693
4099 8693 4117 8680 4117 8647 4093 8650
4091 8655 4091 8658 4089 8658 4069 8700
4079 8708
TIME...MOT...LOC 1652Z 240DEG 41KT 4079 8693
NWSSpecial weather statement, Jul 20, 1:14 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Northern Indiana
114 PM EDT FRI JUL 20 2018
INZ003-004-012-014-MIZ077-201800-
La Porte-St. Joseph-Marshall-Starke-Berrien-
114 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOSEPH...EASTERN
STARKE...NORTHWESTERN MARSHALL...NORTHEASTERN LA PORTE AND
SOUTHEASTERN BERRIEN COUNTIES...
At 114 PM EDT/1214 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Three Oaks to near Culver.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
South Bend, Mishawaka, La Porte, Niles, Plymouth, Buchanan, Knox,
Georgetown, Gulivoire Park, Fair Plain, Granger, Bridgman, Walkerton,
North Liberty, New Carlisle, Berrien Springs, Three Oaks, Hamlet,
Lakeville and Roseland.
This includes the following highways...
Interstate 80 in Indiana between mile markers 49 and 80.
Interstate 94 in Michigan between mile markers 9 and 12, and between
mile markers 28 and 30.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4210 8641 4180 8622 4176 8623 4176 8620
4153 8606 4119 8656 4171 8676
TIME...MOT...LOC 1714Z 217DEG 31KT 4173 8666 4130 8644
MARSILISpecial weather statement, Jul 20, 1:24 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Northern Indiana
124 PM EDT FRI JUL 20 2018
INZ012>015-022-201800-
Cass-Marshall-Fulton-Pulaski-Starke-
124 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PULASKI...
FULTON...NORTHWESTERN CASS...SOUTHEASTERN STARKE AND SOUTHEASTERN
MARSHALL COUNTIES...
At 122 PM EDT/1222 PM CDT/, strong thunderstorms were clustered from
near Culver to Royal Center moving northeast at 40 mph.
Wind gusts up to 50 mph, half inch diameter size hail, frequent
lightning and brief heavy rainfall are possible with these storms.
Locations impacted include...
Plymouth, Rochester, Bremen, Winamac, Bourbon, Argos, Culver, Royal
Center, Pulaski, Walnut, Kewanna, Fulton, Monterey, Leiters Ford,
Beardstown, Nyena Lake, Leases Corner, Hibbard, Delong and Lake
Bruce.
&&
LAT...LON 4117 8660 4148 8613 4101 8611 4100 8613
4100 8617 4097 8617 4076 8649 4083 8658
4091 8658 4091 8669
TIME...MOT...LOC 1722Z 240DEG 49KT 4105 8647
NWSSpecial weather statement, Jul 20, 2:04 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Northern Indiana
204 PM EDT FRI JUL 20 2018
INZ004-005-MIZ077-078-201900-
St. Joseph-Elkhart-Berrien-Cass-
204 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELKHART...EASTERN ST.
JOSEPH...CASS AND EASTERN BERRIEN COUNTIES...
At 204 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lake Michigan Beach to near Niles to
near Bremen. Movement was northeast at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
South Bend, Elkhart, Mishawaka, Goshen, Niles, Benton Harbor, St.
Joseph, Dowagiac, Georgetown, Gulivoire Park, Granger, Dunlap, Benton
Heights, Fair Plain, Simonton Lake, Middlebury, Osceola, Berrien
Springs, Cassopolis and Wakarusa.
This includes the following highways...
Interstate 196 between mile markers 0 and 7.
Interstate 80 in Indiana between mile markers 77 and 104.
Interstate 94 in Michigan between mile markers 27 and 42.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4207 8622 4207 8583 4200 8578 4189 8576
4180 8576 4177 8579 4176 8573 4148 8568
4148 8624 4178 8626 4211 8650 4214 8646
4224 8636 4224 8622
TIME...MOT...LOC 1804Z 238DEG 27KT 4219 8644 4182 8619 4151 8613
MARSILISpecial weather statement, Jul 20, 2:52 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Northern Indiana 252 PM EDT FRI JUL 20 2018 INZ008-016-017-201945- Noble-Whitley-Kosciusko- 252 PM EDT FRI JUL 20 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN NOBLE... NORTHERN WHITLEY AND NORTHEASTERN KOSCIUSKO COUNTIES... At 252 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Ligonier to near Pierceton. Movement was east at 15 mph. Wind gusts up to 50 mph and pea size hail are possible with these storms. Locations impacted include... Warsaw, Winona Lake, Tri-lakes, Albion, North Webster, Pierceton, Etna, Cromwell, Brimfield, Big Barbee Lake, Ridinger Lake, Lorane, Merriam, Big Lake, Irish Lake, Lake Wawasee, Bear Lake, Little Chapman Lake, Green Center and Wilmot. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4147 8534 4125 8535 4114 8582 4140 8577 TIME...MOT...LOC 1852Z 258DEG 15KT 4142 8565 4118 8568 MARSILI
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:28 AM EDT | Small Craft Advisory | IWX | 12 hr | |
| Jul 20, 8:46 AM EDT | Special Weather Statement | IWX | Kosciusko, Noble | 44 min |
| Jul 20, 9:21 AM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington | 24 min |
| Jul 20, 9:29 AM EDT | Special Weather Statement | IWX | LaGrange, Noble | 46 min |
| Jul 20, 9:53 AM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 37 min |
| Jul 20, 10:41 AM EDT | Special Weather Statement | IWX | Blackford, Jay | 49 min |
| Jul 20, 12:53 PM EDT | Special Weather Statement | IWX | Pulaski | 37 min |
| Jul 20, 1:14 PM EDT | Special Weather Statement | IWX | Saint Joseph | 46 min |
| Jul 20, 1:24 PM EDT | Special Weather Statement | IWX | Fulton, Marshall | 36 min |
| Jul 20, 1:34 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 26 min |
| Jul 20, 1:52 PM EDT | Tornado Warning | IWX | Marshall | 23 min |
| Jul 20, 1:57 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall | 48 min |
| Jul 20, 2:04 PM EDT | Special Weather Statement | IWX | Elkhart | 56 min |
| Jul 20, 2:24 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Saint Joseph | 51 min |
| Jul 20, 2:36 PM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 22 min |
| Jul 20, 2:52 PM EDT | Special Weather Statement | IWX | Noble | 53 min |
| Jul 20, 3:11 PM EDT | Tornado Warning | IWX | Huntington, Wabash | 18 min |
| Jul 20, 3:40 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 50 min |
| Jul 20, 3:45 PM EDT | Special Weather Statement | IWX | Allen, DeKalb | 45 min |
| Jul 20, 3:45 PM EDT | Tornado Warning | IWX | Blackford | 30 min |
| Jul 20, 4:07 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 38 min |
| Jul 20, 4:11 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 3 hr |
| Jul 20, 4:19 PM EDT | Areal Flood Advisory | IWX | Blackford, Grant, Wells | 3 hr |
| Jul 20, 4:23 PM EDT | Special Weather Statement | IWX | Wabash | 37 min |
| Jul 20, 4:26 PM EDT | Special Weather Statement | IWX | Jay | 34 min |
| Jul 20, 4:35 PM EDT | Special Weather Statement | IWX | Blackford | 25 min |
| Jul 20, 5:10 PM EDT | Areal Flood Advisory | IWX | Blackford, Jay | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.